In this work, we investigate a mixed problem with boundary condition of third type for a nonlinear diffusion equation having nonlocal term. Existence and uniqueness of a solution of the posed problem are proved under fairly general conditions. Moreover, we obtain some results on the behaviour of the solution and the existence of an absorbing set for the problem under consideration.
Cite this article
Fatma Gamze Duzgun, Kamal Soltanov, Existence, uniqueness and behaviour of solutions for a nonlinear diffusion equation with third type boundary value condition. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 26 (2015), no. 4, pp. 445–463DOI 10.4171/RLM/715